Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 81, Number 6

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 81, Number 6 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 81, Number 6 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF    
The analytic theory of algebraic numbers
H. M. Stark.
Bull. Amer. Math. Soc. 81 (1975), 961-972
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0444611
The decision problem for recursively enumerable degrees
J. R. Shoenfield.
Bull. Amer. Math. Soc. 81 (1975), 973-977
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0387035
Applications of Banach ideals of operators
J. R. Retherford.
Bull. Amer. Math. Soc. 81 (1975), 978-1012
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0412834
A priori estimates, geometric effects and asymptotic behavior
Fritz John.
Bull. Amer. Math. Soc. 81 (1975), 1013-1023
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0385292
Elections to membership
Bull. Amer. Math. Soc. 81 (1975), 1050-1052
More Information
Full-text PDF    
The March meeting in Mobile
O. G. Harrold.
Bull. Amer. Math. Soc. 81 (1975), 1053
More Information
Full-text PDF    
The March meeting in New York
Walter H. Gottschalk.
Bull. Amer. Math. Soc. 81 (1975), 1054
More Information
Full-text PDF    
The April meeting in St. Louis
Everett Pitcher and Paul T. Bateman.
Bull. Amer. Math. Soc. 81 (1975), 1055-1059
More Information
Full-text PDF    
The June meeting in Pullman
Kenneth A. Ross.
Bull. Amer. Math. Soc. 81 (1975), 1060
More Information
Full-text PDF    
The April meeting in Monterey
Kenneth A. Ross.
Bull. Amer. Math. Soc. 81 (1975), 1060
More Information
Full-text PDF    
Lie groups with completely continuous representations
L. Pukanszky.
Bull. Amer. Math. Soc. 81 (1975), 1061-1063
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0422516
Absolute continuity and weak compactness
Constantin Niculescu.
Bull. Amer. Math. Soc. 81 (1975), 1064-1066
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0385619
On the classification of taut submanifolds
Michael Freedman.
Bull. Amer. Math. Soc. 81 (1975), 1067-1068
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0413143
On holomorphic representations of symplectic groups
Tuong Ton-That.
Bull. Amer. Math. Soc. 81 (1975), 1069-1072
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0401987
Novikov’s $Ext^{2}$ and the nontriviality of the gamma family
Haynes R. Miller, Douglas C. Ravenel and W. Stephen Wilson.
Bull. Amer. Math. Soc. 81 (1975), 1073-1075
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0380790
The approach of solutions of nonlinear diffusion equations to travelling wave solutions
Paul C. Fife and J. B. McLeod.
Bull. Amer. Math. Soc. 81 (1975), 1076-1078
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0380111
Some invariants of generic immersions and their geometric applications
V. Poénaru.
Bull. Amer. Math. Soc. 81 (1975), 1079-1082
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0380831
Joint spectrum in the Calkin algebra
A. T. Dash.
Bull. Amer. Math. Soc. 81 (1975), 1083-1085
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0390800
Zeta functions and their asymptotic expansions for compact locally symmetric spaces of negative curvature
Robert S. Cahn and Joseph A. Wolf.
Bull. Amer. Math. Soc. 81 (1975), 1086
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0402425
Rotundity, orthogonality, and characterizations of inner product spaces
J. R. Holub.
Bull. Amer. Math. Soc. 81 (1975), 1087-1089
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0380363
Classification of automorphisms of hyperfinite factors of type $II_{1}$ and $II_{∞}$ and application to type $III$ factors
A. Connes.
Bull. Amer. Math. Soc. 81 (1975), 1090-1092
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0388117
The structure of singularities in area-related variational problems with constraints
Jean E. Taylor.
Bull. Amer. Math. Soc. 81 (1975), 1093-1095
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0388223
An $L^{1}$-space for Boolean algebras and semireflexivity of $L^{∞}(X,Σ,𝜇)$
Dennis Sentilles.
Bull. Amer. Math. Soc. 81 (1975), 1096-1098
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0394154
Adjoint semigroup theory for a Volterra integrodifferential system
J. A. Burns and T. L. Herdman.
Bull. Amer. Math. Soc. 81 (1975), 1099-1102
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0387999
The antipode of a finite-dimensional Hopf algebra over a field has finite order
David E. Radford.
Bull. Amer. Math. Soc. 81 (1975), 1103-1105
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0396650
Duality for crossed products of von Neumann algebras by locally compact groups
Yoshiomi Nakagami.
Bull. Amer. Math. Soc. 81 (1975), 1106-1108
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0388118
Hyperbolic equations and group representations
Leon Ehrenpreis.
Bull. Amer. Math. Soc. 81 (1975), 1109-1111
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0419685
Approximate functional complexity
R. C. Buck.
Bull. Amer. Math. Soc. 81 (1975), 1112-1114
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0387516
The $Q$-matrix problem for Markov chains
David Williams.
Bull. Amer. Math. Soc. 81 (1975), 1115-1118
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0381003
Operator algebras and algebraic $K$-theory
Lawrence G. Brown.
Bull. Amer. Math. Soc. 81 (1975), 1119-1121
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0383090
Quadratic forms and similarities
Daniel B. Shapiro.
Bull. Amer. Math. Soc. 81 (1975), 1122-1124
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0384696
Stability of equivariant smooth maps
V. Poénaru.
Bull. Amer. Math. Soc. 81 (1975), 1125-1126
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0405490
A computing method for bifurcation boughs of nonlinear eigenvalue problems
René Lozi.
Bull. Amer. Math. Soc. 81 (1975), 1127-1129
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0380542
Invariance principle for modified wave operators
Colston Chandler and A. G. Gibson.
Bull. Amer. Math. Soc. 81 (1975), 1130-1132
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0410422
The holomorphic Lefschetz formula
Domingo Toledo and Yue Lin L. Tong.
Bull. Amer. Math. Soc. 81 (1975), 1133-1135
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0404677
Addendum, The $q$-regularity of lattice point paths in $R^{n}$
Jerome L. Paul.
Bull. Amer. Math. Soc. 81 (1975), 1136
More Information
Full-text PDF    
Bylaws of the American Mathematical Society
Bull. Amer. Math. Soc. 81 (1975), 1137-1143
More Information
Full-text PDF    
Endowment fund and prize funds
Bull. Amer. Math. Soc. 81 (1975), 1144-1149
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1566830
Officers and lecturers of the Society
Bull. Amer. Math. Soc. 81 (1975), 1150-1151
More Information
Full-text PDF    
Index to volume 81
Bull. Amer. Math. Soc. 81 (1975), 1153-1162
More Information
Full-text PDF    
Statement of owenership, management and circulation
Bull. Amer. Math. Soc. 81 (1975), 1162
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Stability of solutions of differential equations in Banach space, by Ju. L. Daleckii and M. G. Kreĭn.
Reviewer: Juan Jorge Schäffer
Bull. Amer. Math. Soc. 81 (1975), 1024-1028
Review information
Full-text PDF
Indefinite inner product spaces, by János Bognár.
Reviewer: J. William Helton
Bull. Amer. Math. Soc. 81 (1975), 1028-1030
Review information
Full-text PDF
Elementary induction on abstract structures, by Yiannis Nicholas Moschovakis.
Reviewer: K. Jon Barwise
Bull. Amer. Math. Soc. 81 (1975), 1031-1035
Review information
Full-text PDF
Constructive methods for elliptic equations, by R. P. Gilbert.
Reviewer: A. Erdélyi
Bull. Amer. Math. Soc. 81 (1975), 1036-1037
Review information
Full-text PDF
The structure of fields, by David J. Winter.
Reviewer: Barbara L. Osofsky
Bull. Amer. Math. Soc. 81 (1975), 1037-1041
Review information
Full-text PDF
General systems theory: Mathematical foundations, by M. D. Mesarovic and Y. Takahara.
Reviewer: Albert A. Mullin
Bull. Amer. Math. Soc. 81 (1975), 1042-1044
Review information
Full-text PDF
An introduction to invariant imbedding, by R. Bellman and G. M. Wing.
Reviewer: George C. Papanicolaou
Bull. Amer. Math. Soc. 81 (1975), 1044-1045
Review information
Full-text PDF
Cohomology theories for compact abelian groups, by K. H. Hofmann and P. S. Mostert.
Reviewer: Joseph L. Taylor
Bull. Amer. Math. Soc. 81 (1975), 1045-1049
Review information
Full-text PDF